# SDR USAA960450

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 986.5
- Part time: 35,210 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 1 INCH CORRODED AREA BS 986.5 FLOOR BEAM T-CAP 44 INCH LBL.  INSTALLED STRAP REPAIR, REPAIRED PER TR 53-10-01A.  (M)
